So I suffer with anxiety. I've had a kidney infection for nearly three weeks now and have been perscribed 4 lots of different anti-biotics. I haven't finished a whole prescription yet because they each made me feel really strange. I know I didn't imagine any of the side effects that accompanied it. So I go to the doctors 5 times within the space of two weeks, trying to get a conversation about why this is happening. All the while my kidney infection gets worse and worse, and obviously because I never finish the courses, gets more difficult to treat.
I'm on 500/125mg of Co-amoxiclav 3 times a day. They make me feel so bizarre and twitchy, like my nervous system is excited. I also get pains in my muscles randomly, especially in my hands and neck. I went to hospital yesterday but don't think I explained myself clearly as the doctor said that it was unlikely a person could be allergic to every antibiotic and that muscle pain could be caused by the infection. Which I accept, but this one is really awful and I don't feel I stated clearly the effect on the nervous system. I can't sleep, relax, even be around people because outside stimuli makes my nervous system almost shudder. I get sensations like could get a seizure, my head feels constantly fuzzy. I know this antibiotic can cause a person to convulse and I'm extremely worried about the effect this is having on my nervous system. I've tried to refrain from googling this.
I feel as though the doctors think I am making these effects up or I'm not explaining myself properly, so I've tried to power through despite feeling this way. But it wont stop. I know that if I stop these antibiotics then the kidney infection will get stronger again. I'm only had 5 out of 21 and I have no idea how I'm going to complete this. I've already missed so much work and my Mum suspects I'm doing this for attention.
Any help/advice would be appreciated enormously. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.